A weak law of large numbers for m-dependent random variables with unbounded M

B.B. van der Genugten

Research output: Book/ReportReportProfessional

374 Downloads (Pure)
Original languageEnglish
PublisherUnknown Publisher
VolumeFEW 412
Publication statusPublished - 1989

Publication series

NameResearch memorandum / Tilburg University, Department of Economics
VolumeFEW 412

Keywords

  • Statistical Methods
  • mathematische statistiek

Cite this

van der Genugten, B. B. (1989). A weak law of large numbers for m-dependent random variables with unbounded M. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 412). Unknown Publisher.
van der Genugten, B.B. / A weak law of large numbers for m-dependent random variables with unbounded M. Unknown Publisher, 1989. (Research memorandum / Tilburg University, Department of Economics).
@book{c9d8984256664986a84f62a62738d146,
title = "A weak law of large numbers for m-dependent random variables with unbounded M",
keywords = "Statistical Methods, mathematische statistiek",
author = "{van der Genugten}, B.B.",
note = "Pagination: 10, viii",
year = "1989",
language = "English",
volume = "FEW 412",
series = "Research memorandum / Tilburg University, Department of Economics",
publisher = "Unknown Publisher",

}

van der Genugten, BB 1989, A weak law of large numbers for m-dependent random variables with unbounded M. Research memorandum / Tilburg University, Department of Economics, vol. FEW 412, vol. FEW 412, Unknown Publisher.

A weak law of large numbers for m-dependent random variables with unbounded M. / van der Genugten, B.B.

Unknown Publisher, 1989. (Research memorandum / Tilburg University, Department of Economics; Vol. FEW 412).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - A weak law of large numbers for m-dependent random variables with unbounded M

AU - van der Genugten, B.B.

N1 - Pagination: 10, viii

PY - 1989

Y1 - 1989

KW - Statistical Methods

KW - mathematische statistiek

M3 - Report

VL - FEW 412

T3 - Research memorandum / Tilburg University, Department of Economics

BT - A weak law of large numbers for m-dependent random variables with unbounded M

PB - Unknown Publisher

ER -

van der Genugten BB. A weak law of large numbers for m-dependent random variables with unbounded M. Unknown Publisher, 1989. (Research memorandum / Tilburg University, Department of Economics).